Convergence rates to nonlinear diffusion waves for solutions of system of hyperbolic conservation laws with damping

Kenji Nishihara*

*Corresponding author for this work

    Research output: Contribution to journalArticlepeer-review

    163 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)171-188
    Number of pages18
    JournalJournal of Differential Equations
    Issue number2
    Publication statusPublished - 1996 Nov 1

    ASJC Scopus subject areas

    • Analysis

    Cite this